Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 8, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Feb 4, 2021, 2:52 PM EST. It took effect at Feb 5, 2021, 4:00 AM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2021, 2:52 PM EST (19:52 UTC)
- In effect from
- Feb 5, 2021, 4:00 AM EST
- Expired
- Feb 5, 2021, 9:11 PM EST
- In force
- 17 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
431 WHUS72 KJAX 041952 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 252 PM EST Thu Feb 4 2021 AMZ470-472-474-050915- /O.NEW.KJAX.SC.Y.0008.210205T0900Z-210206T0300Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 252 PM EST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EST FRIDAY... * WHAT...Southwest winds 20 to 25 knots, becoming West Friday evening. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...From 4 AM to 10 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
932 WHUS72 KJAX 050625 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 125 AM EST Fri Feb 5 2021 AMZ470-472-474-052100- /O.CON.KJAX.SC.Y.0008.210205T0900Z-210206T0300Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 125 AM EST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southwest winds increasing to 20 to 25 knots today then becoming West winds 20 knots this evening. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
491 WHUS72 KJAX 052013 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 313 PM EST Fri Feb 5 2021 AMZ470-472-474-060600- /O.EXT.KJAX.SC.Y.0008.000000T0000Z-210206T0600Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 313 PM EST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SATURDAY... * WHAT...Southwest winds around 20 knots becoming west early this evening then northwest. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 1 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
127 WHUS72 KJAX 060211 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 911 PM EST Fri Feb 5 2021 AMZ470-472-474-060315- /O.CAN.KJAX.SC.Y.0008.000000T0000Z-210206T0600Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 911 PM EST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have come down to small craft exercise caution levels this evening with winds prevailing between 15 to 20 knots over the offshore waters through the rest of the evening. Winds will decrease slightly further during the overnight and predawn hours. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 12:51 PM EST, 2 hours 1 minute earlier.
Area forecast discussion, Feb 4, 12:51 PM EST, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Jacksonville FL 1251 PM EST Thu Feb 4 2021 .AVIATION... [Through 18Z Friday] VFR expected through mid morning Friday, but moisture will rapidly increase ahead of an approaching cold front, with lower clouds developing by 14Z-18Z Friday with a chance of MVFR ceilings coming in from the west and southwest. A slight chance of light showers as well during this time frame, and have put in lower cloud bases around 3000-4000 ft for TAFs by 15Z Friday, except for SGJ where last portions of the dry air lingers before pushing offshore. Light south-southeast winds near 5-10 kt expected this afternoon through this evening, then diminish a bit overnight. A chance of LLWS around 12Z-15Z Friday as a low level jet increases, then 15Z- 18Z low level mixing will promote sfc winds increasing to 10-15 kt with gusts around 20-25 kt possible. && .PREV DISCUSSION [925 AM EST]... .NEAR TERM [Through Tonight]... High pressure will move off to the east today resulting in a shift of the prevailing flow to become more out of the southwest. This will lead to increased moisture levels and the start of a warming trend for the region with high temperatures for the day reaching into the 60s, with low temperatures for Thursday night into Friday morning within the 40s. Early morning freezing conditions for today are expected to end shortly after sunrise and a potential for light showers moving in ahead of an advancing cold front from out of the west, affecting areas in inland southeast Georgia and parts of Florida west of the I-75 corridor in the early AM hours on Friday. .SHORT TERM [Friday Through Sunday]... A broad long wave trough will dominate much of the CONUS through the weekend. A short wave will rotate through the base of the trough and across the Southeast U.S. Friday. An associated cold front will will move south of the Altamaha Friday morning into SE Georgia, reach the I-10 corridor by early Friday evening then pass through NE FL south of I-10 and then stall across north central FL Friday night. Breezy SW winds are expected to develop on Fri ahead of a frontal boundary that will be pushing across the region. Numerous showers are expected across the Suwannee Valley and north of I-10 with scattered showers south of I-10 on Friday. Winds will be northerly behind the front. Winds will veer to the northeast this Saturday with moisture still in place. Scattered showers are expected for most areas by Saturday and Saturday night as weak impulses move through the southwesterly flow aloft enhancing isentropic lift Saturday night with POPS 45 to 60 percents across the entire region. With the high firmly in place over mid Atlantic, and lower pressures over the Gulf of Mexico this bring a tighter pressure gradient with a long NE fetch and a coastal trof over the adjacent Atlantic which could potentially cause breezy to windy conditions Saturday and Saturday night. Temperatures will trend be above normal Friday (especially northeast FL ahead of the front) with highs dropping a good 8 to 12 degrees by Saturday. A brief dry period will occur Sunday and Sunday night, with the exception being on Sunday where isolated showers may occur southeast of line from Ponte Vedra to Ocala due to a lingering coastal trof off the east central FL coast. Highs Sunday will be in the upper 50s near the Altamaha to near 70 degrees across north central FL. .LONG TERM [Monday Through Wednesday]... The front remains stalled to the south and then return back north over north central FL on Monday as a short wave in the SW flow aloft develops a weak wave along the front. This will bring back scattered showers mainly back into the area Monday mainly south of U.S. Route 82. The surface low will shift off the mid Atlantic coast Tuesday with the trailing frontal boundary lingering near the FL/GA border... continuing the chance of rain Tuesday and Wednesday. Temperatures will be near or above average through the period. .MARINE... High pressure will move toward the east today, with a cold front moving southeast across the region on Friday. High pressure will build to the northwest Friday night, then to the north on Saturday. A wave of low pressure will move northeast across region Saturday night through Sunday. High pressure will build to the north Monday. Rip Currents: && .PRELIMINARY POINT TEMPS/POPS... AMG 48 62 41 50 40 / 10 90 50 40 60 SSI 50 67 45 53 46 / 10 90 50 40 70 JAX 45 70 46 56 47 / 0 60 50 50 60 SGJ 48 74 49 60 52 / 0 20 40 50 70 GNV 45 70 47 58 48 / 0 20 40 50 60 OCF 42 73 51 64 51 / 0 20 30 50 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.